| Model Number |
8884715148E |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional fda product code: pif an investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the patient who was in the pediatric icu had a gastronomy tube placed on (b)(6) 2025, and on (b)(6) 2025 the balloon of the tube was broken, and gastric contents were coming out.There was no patient harm reported.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.However, the reported affected component is produced by an external supplier; our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.